Faliva, Mario
Matrix polynomials and their inversion: the algebric framework of unit-root econometrics representation theorems [Articolo]
Dep. of Statistical Sciences "Paolo Fortunati", Università di Bologna, 2007-10-22

In this paper the issue of the inversion of a matrix polynomial about a unit root is tackled by resorting to Laurent expansion: The principal-part matrix coefficients associated with a simple and a second order pole are properly characterized and closed-form expressions are derived by virtue of a recent result on partitioned inversion (Faliva and Zoia, 2002). This eventually sheds more light on the analytical foundations of unit-root econometrics which in turn paves the way to an elegant unified representation theorem for (co)integrated processes up to the second order.

Diritti: Copyright (c) 2002 Statistica
In relazione con: https://rivista-statistica.unibo.it/article/view/1264/677
Sorgente: Statistica; Vol. 62 No. 2 (2002); 187-202
Sorgente: Statistica; V. 62 N. 2 (2002); 187-202
Sorgente: 1973-2201
Sorgente: 0390-590X
oai:journals.unibo.it:article/1264. | 10.6092/issn.1973-2201/1264
Zoia, Maria Grazia

Articoli digitali. | Lingua: Inglese. | Paese: | BID: EJ21014695
É necessario verificare la collocazione del documento nei cataloghi cartacei e inoltrare la richiesta tramite il form "Richiesta documenti non in Opac"